Journal article icon

Journal article

Cycles of covers

Abstract:

We initially consider an example of Flynn and Redmond, which gives an infinite family of curves to which Chabauty's Theorem is not applicable, and which even resist solution by one application of a certain bielliptic covering technique. In this article, we shall consider a general context, of which this family is a special case, and in this general situation we shall prove that repeated application of bielliptic covers always results in a sequence of genus 2 curves which cycle after a finite ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00605-008-0027-5

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Wunderle, J More by this author
Journal:
MONATSHEFTE FUR MATHEMATIK
Volume:
157
Issue:
3
Pages:
217-232
Publication date:
2009-07-05
DOI:
EISSN:
1436-5081
ISSN:
0026-9255
URN:
uuid:8ac76690-bcff-44a8-a28e-87953a49e240
Source identifiers:
26650
Local pid:
pubs:26650

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP